PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Stationary population flow of a semi-open Markov Chain.

B M Yakasai

Abstract




In this paper we study the state vector of a semi-open Markov chain of a stochastic population flow. We consider stationary inflow of new members into the system and derive the limiting value of the state vector X(n) = (X1(n),....,(Xm(n) ∈Z+ as n→ ∞ , when the system's capacity, is known.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 395-398



http://dx.doi.org/10.4314/jonamp.v9i1.40074
AJOL African Journals Online